Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heart PVC's reduced with tambocor mediciation, occasional bouts. Is it safe to take a flu shot?

I m considering on whether to get a flu shot. I m presently 70 years old and avoided the flu vacine because of heart PVC s. i ve had atrial fib, flutter and many bouts of both that could go on for hours before converting to normal sinus rythm, however i ve had no atrial since my medication of tambocor was increased to 150mg, twice a day for the last 5 to 6 years, but presently get only PVC s which are not life threating. I ve read various blogs but i m concerned that i could posibly complicate the few PVC s that I presently only get. If I go back into a-fib or flutter that would be more of a problem as i ve had very serious bouts of this in the past, which sent me to the nearest emergency place I could find.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir/ma'm
Thanks for writing to us.
An influeza Vaccine is not known to cause cardiac problems like AF or increased VPCs. although some non-active ingredients can cause a problem in a given individual, about which none can be 100% sure. Literature even recommends patient with AF to get a shot every year. So i feel you can go for it but do discuss it with your cardiologist too. because in this part of world we do not have much experience with flecanide (tambocor).
i hope i made it clear for you.
sukhvinder singh
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor